# SDR 97ZZZX3202

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N526FB
- Make and model: Hughes 500N
- Aircraft serial: LN006
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Part number: A402RW
- Condition: Cracked
- Location: Strobe
- Part time: 185 hours
- Component: Whelen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY WALK-AROUND, STROBE LENS FOUND CRACKED ALONG SEAM.
